You are not currently logged in.
Access JSTOR through your library or other institution:
The Problem of Integrability in Utility Theory
Paul A. Samuelson
New Series, Vol. 17, No. 68 (Nov., 1950), pp. 355-385
Published by: Wiley on behalf of The London School of Economics and Political Science and The Suntory and Toyota International Centres for Economics and Related Disciplines
Stable URL: http://www.jstor.org/stable/2549499
Page Count: 31
You can always find the topics here!Topics: Mathematical problems, Economic utility, Ambivalence, Mathematical surfaces, Demand, Geometric planes, Prices, Consumer economics, Financial budgets, Mathematical functions
Were these topics helpful?See somethings inaccurate? Let us know!